Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/12117
Title: Maps preserving matrix pairs with zero Jordan product
Authors: Fosner, A
Kuzma, B
Kuzma, T
Sze, N 
Keywords: Continuous map
General preserver
Hermitian matrix
Jordan product
Symmetric matrix
Issue Date: 2011
Publisher: Taylor & Francis
Source: Linear and multilinear algebra, 2011, v. 59, no. 5, p. 507-529 How to cite?
Journal: Linear and multilinear algebra 
Abstract: We study the maps on complex Hermitian and complex symmetric matrices which preserve zeros of a Jordan product.
URI: http://hdl.handle.net/10397/12117
ISSN: 0308-1087
EISSN: 1563-5139
DOI: 10.1080/03081081003600463
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
0
Citations as of Oct 15, 2017

WEB OF SCIENCETM
Citations

7
Last Week
1
Last month
0
Citations as of Oct 16, 2017

Page view(s)

44
Last Week
2
Last month
Checked on Oct 16, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.